Cilt 18, Sayı 18, Sayfalar 46 - 56 2015-12-01

ON RINGS OVER WHICH EVERY P-FLAT IDEAL IS SINGLY PROJECTIVE

Fatima Cheniour [1] , Najib Mahdou [2]

125 151

In this paper, we study the class of rings in which every P-flat ideal is singly projective. We investigate the stability of this property under localization and homomorphic image, and its transfer to various contexts of constructions such as direct products, amalgamation of rings A ./f J, and trivial ring extensions. Our results generate examples which enrich the current literature with new and original families of rings that satisfy this property.
FSP-ring, direct product, localization, homomorphic image, amalgamation of rings, trivial extension
Konular
Diğer ID JA82BE86MJ
Dergi Bölümü Makaleler
Yazarlar

Yazar: Fatima Cheniour

Yazar: Najib Mahdou

Bibtex @ { ieja266203, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2015}, volume = {18}, pages = {46 - 56}, doi = {10.24330/ieja.266203}, title = {ON RINGS OVER WHICH EVERY P-FLAT IDEAL IS SINGLY PROJECTIVE}, language = {en}, key = {cite}, author = {Mahdou, Najib and Cheniour, Fatima} }
APA Cheniour, F , Mahdou, N . (2015). ON RINGS OVER WHICH EVERY P-FLAT IDEAL IS SINGLY PROJECTIVE. International Electronic Journal of Algebra, 18 (18), 46-56. DOI: 10.24330/ieja.266203
MLA Cheniour, F , Mahdou, N . "ON RINGS OVER WHICH EVERY P-FLAT IDEAL IS SINGLY PROJECTIVE". International Electronic Journal of Algebra 18 (2015): 46-56 <http://dergipark.gov.tr/ieja/issue/25193/266203>
Chicago Cheniour, F , Mahdou, N . "ON RINGS OVER WHICH EVERY P-FLAT IDEAL IS SINGLY PROJECTIVE". International Electronic Journal of Algebra 18 (2015): 46-56
RIS TY - JOUR T1 - ON RINGS OVER WHICH EVERY P-FLAT IDEAL IS SINGLY PROJECTIVE AU - Fatima Cheniour , Najib Mahdou Y1 - 2015 PY - 2015 N1 - doi: 10.24330/ieja.266203 DO - 10.24330/ieja.266203 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 46 EP - 56 VL - 18 IS - 18 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266203 UR - http://dx.doi.org/10.24330/ieja.266203 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra ON RINGS OVER WHICH EVERY P-FLAT IDEAL IS SINGLY PROJECTIVE %A Fatima Cheniour , Najib Mahdou %T ON RINGS OVER WHICH EVERY P-FLAT IDEAL IS SINGLY PROJECTIVE %D 2015 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 18 %N 18 %R doi: 10.24330/ieja.266203 %U 10.24330/ieja.266203